# SDR ASAA2016030815834

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 29,327 hours, 8,927 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074847
- Part serial: 10654
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 21,453 hours, 6,365 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TC NG-36WC-00001 ENGINE NR 2 BLEED AIR SYS HEALTH CHECK, FOUND HIGH STAGE REGULATOR OUT OF LIMITS.  ACFT GROUNDED. R & R NR 2 ENGINE HIGH STAGE REGULATOR REF AMM 36-11-07.  OPS AND LEAK CHECK GOOD.
